Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Addendum to: ``On the multiplicative behavior of regular matrices'' (Proc. Amer. Math. Soc. 26 (1970), 437-446)


Author: R. E. Atalla
Journal: Proc. Amer. Math. Soc. 48 (1975), 268
MSC: Primary 40C05
DOI: https://doi.org/10.1090/S0002-9939-1975-0358126-2
Original Article: Proc. Amer. Math. Soc. 26 (1970), 437-446.
MathSciNet review: 0358126
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Atalla, On the multiplicative behavior of regular matrices, Proc. Amer. Math. Soc. 26 (1970), 437-446. MR 42 #6633. MR 0271752 (42:6633)
  • [2] G. A. Garreau, A note on the summation of sequences of 0's and 1's, Ann. of Math. (2) 54 (1951), 183-185. MR 13, 27. MR 0041951 (13:27e)
  • [3] G. M. Petersen, The algebra of bounded sequences as factor sequences, Indag. Math. 34 (1972), 345-349. MR 0320585 (47:9121)
  • [4] -, Factor sequences and their algebras, Jber. Deutsch. Math.-Verein. 74 (1973), 182-188.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40C05

Retrieve articles in all journals with MSC: 40C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0358126-2
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society